MathSciNet Relay Station
MathSciNet bibliographic data
MR1129082 58F15
Lewowicz, Jorge Expansive homeomorphisms of surfaces. Bol. Soc. Brasil. Mat. (N.S.) 20 (1989), no. 1, 113–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement